# SDR CA010628030

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Cessna 180A
- Engine: Cont O470K
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Contaminated
- Location: Nacelle
- Part time: 870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE LOST OIL PRESS AT NORMAL OPERATING RPM. FURTHER INSPECTION REVEALED CONTAMINATION IN OIL SCREENS, LOOSE RODS, PROBABLE MAIN BEARING SHOT. ENGINE REPLACED IN A/C WITH FACTORY
